# SDR ABXA20161020150

- Difficulty date: October 20, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N372CM
- Make and model: Boeing 767338
- Aircraft serial: 25575
- Aircraft time: 82,233 hours, 26,696 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 654
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DAMAGE WAS FOUND ON THE FUSELAGE SKIN AT BS 654 + 88 BETWEEN STRINGER 29 AND 30L.  THE AIRPLANE WAS REMOVED FROM SERVICE AND THE DAMAGED SKIN WAS REPAIRED IAW SRM 53-00-01, REPAIR 29 - CATEGORY A. THE CAUSE OF THE DAMAGE WAS A LIGHTENING STRIKE.
